# SDR UPS04842197

- Difficulty date: March 27, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 4615293
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AT APPROX STA 20, L34R CRACKED AT LOWER RADIUS.  FAB, LONGERON LOCATED, DRILLED AND DEBURRED, ALODINED AND PRIMED NEW LONGERON IAW DC8 SRM 51-1-24, 51-1-8, AND DAC DWG 4615293.
